# SDR UPS02839649

- Difficulty date: October 9, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV EMERGENCY LIGHT SYSTEM INOP.  R&R EMERGENCY LIGHT BATTERY PACK OPS CK OK PER DC8 MM 33-50-00.
